BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2003 >
Volume 29 Number 2 >

Please use this identifier to cite or link to this item:

Title: On the Extinction Probability for Bisexual Branching Processes in Varying Environments
Authors: Molina, Manuel
Mota, Manuel
Ramos, Alfonso
Keywords: Bisexual Branching Processes
Branching Processes in Varying Environments
Extinction Probability
Issue Date: 2003
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 29, No 2, (2003), 187p-194p
Abstract: In this paper, the bisexual branching process in varying environments introduced in [9] is considered and some sufficient conditions for the existence of positive probability of non-extinction are established.
Description: 2000 Mathematics Subject Classification: 60J80
ISSN: 1310-6600
Appears in Collections:Volume 29 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol29-num2-2003-p187-p194.pdf441.24 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License